# SDR 2008UALA05426

- Difficulty date: August 23, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N338UA
- Make and model: Boeing 737322
- Aircraft serial: 24242
- Aircraft time: 58,159 hours, 32,639 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 36367
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LAMP INOP ROW 11.  REPLACED EMERGENCY LIGHT LAMP.
